# SDR RAIA2010051000001

- Difficulty date: May 10, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 27,302 hours, 25,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE FLIGHT CREW REPORTS SMOKE SMELL IN CABIN.  MAINTENANCE INSPECTED BLEED AIR DUCTS AND CABIN LIGHT FIXTURES.  MAINTENANCE PREFORMED OPS CHECK OF BLEED AIR SYSTEM.  BLEED AIR SYSTEM OPS CHECKED GOOD, COULD NOT DUPLICATE PROBLEM.
